Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, Number 1, Pages 46–54 (Mi vmumm2216)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On the structural characteristics of functions with a given order of best approximation by algebraic polynomials

M. K. Potapov, S. K. Tankaeva


Full text: PDF file (834 kB)

Bibliographic databases:
UDC: 517.5
Received: 03.06.1993

Citation: M. K. Potapov, S. K. Tankaeva, “On the structural characteristics of functions with a given order of best approximation by algebraic polynomials”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, no. 1, 46–54

Citation in format AMSBIB
\Bibitem{PotTan94}
\by M.~K.~Potapov, S.~K.~Tankaeva
\paper On the structural characteristics of functions with a given order of best approximation by algebraic polynomials
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1994
\issue 1
\pages 46--54
\mathnet{http://mi.mathnet.ru/vmumm2216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1318680}
\zmath{https://zbmath.org/?q=an:0877.41007}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2216
  • http://mi.mathnet.ru/eng/vmumm/y1994/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kolpakova, O. V. Popov, V. N. Chubarikov, “Ob odnom variante metoda Adamara v teorii $L$-funktsii Dirikhle”, Chebyshevskii sb., 20:3 (2019), 282–295  mathnet  crossref
  • Number of views:
    This page:12
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022